Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    15
  • views
    7637

Accutane Day 22

LizzardBlog

1436 views

Okay, so i have been on accutane for 22 days and felt great for the most part. My skin and lips are still dry and I am applying lotion multiple times per day. In addition, my skin seems to require more exfoliation than usual- if I dont do it I look like a mess when I go out. However, I am not wearing make-up at all these days and my face has a nice shiny glow.

I am extremely sensitive to light. Just riding in the car on a sunny day gave me a sunburn. I am going to need to get a more face friendly suntan lotion, bc the simple spf makeup and lotion I have are not strong enough.

One new symptom began. I am EXHAUSTED suffering from extreme fatigue. I am not always the most active person, but I NEVER take naps, and now I need at least one or 2 and feel tired after very basic non strenuous activity. I looked online and wikihealth said this is normal in the 2nd month and will subside as my body learns how to absorb this much vitamin A. Another blog indicated this is caused by toxic levels of vitamin A in the system and that I should call the derm...I am not an alarmist, so will wait until my first appt on Wednesday to talk about it.. what do you all think?



3 Comments


I got pretty lazy in Month 2. I quit exercising for two weeks and it made me even more lazy! So i started exercising again and now I'm less lazy.

Share this comment


Link to comment

I've had low energy levels and took naps during daytime from month 2 to month 5.... after it seemed quite manageable. Doing yoga and running did not help much with energy levels but I guess it did not hurt me either in the long run. Do not worry about it that much and good luck.:)

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×